uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Dirichlet problem for second order parabolic operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
1997 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, E-ISSN 1943-5258, Vol. 46, no 1, 183-245 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 46, no 1, 183-245 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-163404DOI: 10.1512/iumj.1997.46.1277OAI: oai:DiVA.org:uu-163404DiVA: diva2:463850
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1512/iumj.1997.46.1277

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Indiana University Mathematics Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 444 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf